# SDR SWAA2022030727365

- Difficulty date: April 16, 2019
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N282WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32534
- Aircraft time: 41,364 hours, 24,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT STA 867 LBL 12 ANGLE UNDER BKHD STANTION CRACKED / REMOVED AND REPLACED -114 BRACKET ANGLE AT STA 867 LBL 12 PER SRM 51-40-02-0G-0 AND AIPC 53-42-51-06
